zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Comparison between the homotopy perturbation method and the variational iteration method for linear fractional partial differential equations. (English) Zbl 1141.65398
Summary: The homotopy perturbation method is adopted for solving linear fractional partial differential equations. The fractional derivatives are described in the Caputo sense. Comparison of the results obtained by the homotopy perturbation method with those obtained by the variational iteration method reveals that the present methods are very effective and convenient.

MSC:
65R20Integral equations (numerical methods)
45K05Integro-partial differential equations
26A33Fractional derivatives and integrals (real functions)
WorldCat.org
Full Text: DOI
References:
[1] Podlubny, I.: Fractional differential equations. (1999) · Zbl 0924.34008
[2] Podlubny, I.: Geometric and physical interpretation of fractional integration and fractional differentiation. Fract. calc. Appl. anal. 5, 367-386 (2002) · Zbl 1042.26003
[3] J.H. He, Nonlinear oscillation with fractional derivative and its applications. In: International Conference on Vibrating Engineering’98, Dalian, China, 1998, pp. 288--291
[4] He, J. H.: Some applications of nonlinear fractional differential equations and their approximations. Bull. sci. Technol. 15, No. 2, 86-90 (1999)
[5] Mainardi, F.: Fractional calculus: ’some basic problems in continuum and statistical mechanics’. Fractals and fractional calculus in continuum mechanics, 291-348 (1997) · Zbl 0917.73004
[6] Gorenflo, R.: Afterthoughts on interpretation of fractional derivatives and integrals. Transform methods and special functions, Varna 96, 589-591 (1998)
[7] A. Luchko, R. Groneflo, The initial value problem for some fractional differential equations with the Caputo derivative, Preprint series A08--98, Fachbreich Mathematik und Informatik, Freic Universitat Berlin, 1998
[8] Miller, K. S.; Ross, B.: An introduction to the fractional calculus and fractional differential equations. (1993) · Zbl 0789.26002
[9] Oldham, K. B.; Spanier, J.: The fractional calculus. (1974) · Zbl 0292.26011
[10] Caputo, M.: Linear models of dissipation whose Q is almost frequency independent. Part II. J. roy. Astral. soc. 13, 529-539 (1967)
[11] Debnath, L.; Bhatta, D.: Solutions to few linear fractional inhomogeneous partial differential equations in fluid mechanics. Frac. calc. Appl. anal. 7, 153-192 (2004) · Zbl 1076.35096
[12] Rèpaci, A.: Nonlinear dynamical systems: on the accuracy of Adomian’s decomposition method. Appl. math. Lett. 3, No. 3, 35-39 (1990) · Zbl 0719.93041
[13] Momani, S.: Non-perturbative analytical solutions of the space- and time-fractional Burgers equations. Chaos solitons fractals 28, No. 4, 930-937 (2006) · Zbl 1099.35118
[14] Momani, S.; Odibat, Z.: Analytical solution of a time-fractional Navier--Stokes equation by Adomian decomposition method. Appl. math. Comput. 177, 488-494 (2006) · Zbl 1096.65131
[15] Odibat, Z.; Momani, S.: Approximate solutions for boundary value problems of time-fractional wave equation. Appl. math. Comput. 181, 767-774 (2006) · Zbl 1148.65100
[16] Momani, S.: An explicit and numerical solutions of the fractional KdV equation. Math. comput. Simul. 70, No. 2, 110-118 (2005) · Zbl 1119.65394
[17] Adomian, G.: A review of the decomposition method in applied mathematics. J. math. Anal. appl. 135, 501-544 (1988) · Zbl 0671.34053
[18] Adomian, G.: Solving frontier problems of physics: the decomposition method. (1994) · Zbl 0802.65122
[19] Wazwaz, A.: A new algorithm for calculating Adomian polynomials fo nonlinear operators. Appl. math. Comput. 111, 53-69 (2000) · Zbl 1023.65108
[20] Wazwaz, A.; El-Sayed, S.: A new modificatrion of the Adomian decomposition method for linear and nonlinear operators. Appl. math. Comput. 122, 393-405 (2001) · Zbl 1027.35008
[21] Momani, S.; Odibat, Z.: Analytical approach to linear fractional partail differential equations arising in fluild mechanics. Phys. lett. A 355, 271-279 (2006) · Zbl 05675858
[22] Odibat, Z.; Momani, S.: Application of variational iteration method to nonlinear differential equations of fractional order. Int. J. Nonlinear sci. Numer. simul. 7, No. 1, 15-27 (2006) · Zbl 05675858
[23] Momani, S.; Odibat, Z.: Numerical comparison of methods for solving linear differential equations of fractional order. Chaos solitons fractals 31, 1248-1255 (2007) · Zbl 1137.65450
[24] Momani, S.; Abuasad, S.: Application of he’s variational iteration method to Helmholtz equation. Chaos solitons fractals 27, No. 5, 1119-1123 (2006) · Zbl 1086.65113
[25] He, J. H.: Semi-inverse method of establishing generalized principlies for fluid mechanics with emphasis on turbomachinery aerodynamics. Int. J. Turbo jet-engines 14, No. 1, 23-28 (1997)
[26] He, J. H.: Approximate solution of non linear differential equations with convolution product nonlinearities. Comput. methods appl. Mech. engrg. 167, 69-73 (1998) · Zbl 0932.65143
[27] He, J. H.: Approximate analytical solution for seepage flow with fractional derivatives in porous media. Comput. methods appl. Mech. engrg. 167, 57-68 (1998) · Zbl 0942.76077
[28] He, J. H.: Variational iteration method -- a kind of non-linear analytical technique: some examples. Int. J. Nonlinear mech. 34, 699-708 (1999) · Zbl 05137891
[29] He, J. H.: Variational iteration method for autonomous ordinary differential systems. Appl. math. Comput. 114, 115-123 (2000) · Zbl 1027.34009
[30] He, J. H.: Variational theory for linear magneto-electro-elasticity. Int. J. Nonlinear sci. Numer. simul. 2, No. 4, 309-316 (2001) · Zbl 1083.74526
[31] He, J. H.: Variational principle for nano thin film lubrication. Int. J. Nonlinear sci. Numer. simul. 4, No. 3, 313-314 (2003)
[32] He, J. H.: Variational principle for some nonlinear partial differential equations with variable coefficients. Chaos solitons fractals 19, No. 4, 847-851 (2004) · Zbl 1135.35303
[33] He, J. H.: Homotopy perturbation technique. Comput. methods appl. Mech. engrg. 178, 257-262 (1999) · Zbl 0956.70017
[34] He, J. H.: A coupling method of homotopy technique and perturbation technique for nonlinear problems. Int. J. Non-linear mech. 35, No. 1, 37-43 (2000) · Zbl 1068.74618
[35] El-Shahed, M.: Application of he’s homotopy perturbation method to Volterra’s integro-differential equation. Int. J. Nonlinear sci. Numer. simul. 6, No. 2, 163-168 (2005)
[36] He, J. H.: The homtopy perturbation method for nonlinear oscillators with discontinuities. Appl. math. Comput. 151, 287-292 (2004) · Zbl 1039.65052
[37] He, J. H.: Homotopy perturbation method for bifurcation of nonlinear problems. Int. J. Nonlinear sci. Numer. simul. 6, No. 2, 207-208 (2005)
[38] He, J. H.: Periodic solutions and bifurcations of delay-differential equations. Phys. lett. A 374, No. 4--6, 228-230 (2005) · Zbl 1195.34116
[39] He, J. H.: Application of homotopy perturbation method to nonlinear wave equations. Chaos solitons fractals 26, No. 3, 695-700 (2005) · Zbl 1072.35502
[40] He, J. H.: Homotopy perturbation method for solving boundary value problems. Phys. lett. A 350, No. 1--2, 87-88 (2006) · Zbl 1195.65207
[41] He, J. H.: Homtopy perturbation method: a new nonlinear analytic technique. Appl. math. Comput. 135, 73-79 (2003) · Zbl 1030.34013
[42] He, J. H.: Comparsion of homotopy perturbation method and homotopy analysis method. Appl. math. Comput. 156, 527-539 (2004) · Zbl 1062.65074
[43] He, J. H.: Asymptotology by homtopy perturbation method. Appl. math. Comput. 156, 591-596 (2004) · Zbl 1061.65040
[44] He, J. H.: Limit cycle and bifuraction of nonlinear problems. Chaos solitons fractals 26, No. 3, 827-833 (2005) · Zbl 1093.34520
[45] Siddiqui, A.; Mahmood, R.; Ghori, Q.: Thin film flow of a third grade fluid on moving a belt by he’s homotopy perturbation method. Int. J. Nonlinear sci. Numer. simul. 7, No. 1, 7-14 (2006) · Zbl 1187.76622
[46] Siddiqui, A.; Ahmed, M.; Ghori, Q.: Couette and Poiseuille flows for non-Newtonian fluids. Int. J. Nonlinear sci. Numer. simul. 7, No. 1, 15-26 (2006)
[47] He, J. H.: Some asymptotic methods for strongly nonlinear equations. Internat J. Modern phys. B 20, No. 10, 1141-1199 (2006) · Zbl 1102.34039
[48] He, J. H.: New interpretation of homotopy perturbation method. Internat J. Modern phys. B 20, No. 18, 2561-2568 (2006)
[49] Abbasbandy, S.: Homotopy perturbation method for quadratic Riccati differential equation and comparison with Adomian’s decomposition method. Appl. math. Comput. 172, 485-490 (2006) · Zbl 1088.65063
[50] Abbasbandy, S.: Numerical solutions of the integral equations: homotopy perturbation method and Adomian’s decomposition method. Appl. math. Comput. 173, 493-500 (2006) · Zbl 1090.65143
[51] Odibat, Z.; Momani, S.: Modified homotopy perturbation method: application to quadratic Riccati differential equation of fractional order. Chaos solitons fractals (2006) · Zbl 1152.34311